# SDR MTNA20160829003

- Difficulty date: August 24, 2016
- Submitted: August 29, 2016
- Operation: Air carrier
- Aircraft: N916FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 314
- Aircraft time: 25,498 hours, 28,283 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 9-10
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT AT FRAMES 9 - 10 CENTER HAS CORROSION.  REMOVED FLOOR SUPPORT, AND FABRICATED NEW SUPPORT IAW SRM 51-25-01, 51-25-02, 531210-01-A01, 51-21-17, AND 51-21-28. INSTALLED THE NEW FLOOR SUPPORT IAW SRM 51-25-04 AND 51-25-02.
